American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] E. Berkove, F. T. Farrell, D. Juan-Pineda and K. Pearson. The Farrell-Jones Isomorphism Conjecture for finite covolume hyperbolic actions and the algebraic $K$-theory of Bianchi groups. Trans. Amer. Math. Soc. 352 (2000) 5689-5702. MR 1694279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Roland Schwänzl and Ross E. Staffeldt. The approximation theorem and the $K$-theory of generalized free products . Trans. Amer. Math. Soc. 347 (1995) 3319-3345. MR 1303126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Georgios Tsapogas. On the $K$-theory of crystallographic groups . Trans. Amer. Math. Soc. 347 (1995) 2781-2794. MR 1308025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles A. Weibel. Nil $K$-theory maps to cyclic homology . Trans. Amer. Math. Soc. 303 (1987) 541-558. MR 902784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1